# SDR ASAA0540131

- Difficulty date: February 11, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,834 hours, 10,879 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952960
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO DOOR, EXTERNAL SKIN HAS 2EA DENTS AT O/B AFT CORNER AREA.  REMOVED AND REPLACED AFT CARGO DOOR SKIN.  (K)
